Pacific Journal of Mathematics

Finite multiplicative subgroups in division rings.

I. N. Herstein

Article information

Source
Pacific J. Math., Volume 3, Number 1 (1953), 121-126.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051509

Mathematical Reviews number (MathSciNet)
MR0055319

Zentralblatt MATH identifier
0050.03004

Subjects
Primary: 09.1X

Citation

Herstein, I. N. Finite multiplicative subgroups in division rings. Pacific J. Math. 3 (1953), no. 1, 121--126. https://projecteuclid.org/euclid.pjm/1103051509


Export citation

References

  • [1] M. Deuring, Algebren, Chelsea, New York, 1948.
  • [2] A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, Third Edition, Dover, New York, 1945.
  • [3] H. Zassenhaus, Theory of groups, English Translation, Chelsea, New York, 1949.